# SDR SWAA2022020359958

- Difficulty date: January 9, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED,  LT W/W FWD VAPOR BARRIER BS 663.75 OTBD OF LT AIR CONDITIONING AIR EXIT EXHAUST.   REMOVED THE STIFFENER IAW SRM 51-40-02-0G-0.  INSTALLED A NEW STIFFENER IAW SRM 51-40-02-0G-0 AND DWG 111A1000.
